# SDR CA060125002

- Difficulty date: January 20, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 13,005 hours
- Engine: Lyc O360A4A
- Propeller: Snsnch 76EM8S5
- System (JASC): 3110 · Instrument Panel
- Part: Collar
- Part number: 07601316
- Condition: Cracked
- Location: Instrument Panel
- Part time: 1,299 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE PILOT CONTROL COLUMN WAS NOTICED TO HAVE MORE MOVEMENT OFF-AXIS THAN THE CO-PILOT CONTROL PANEL.  THE PILOT'S CONTROL COLUMN SUPPORT & LOCK COLLAR WAS FOUND TO BE CRACKED LONGITUDINALLY AND WAS REPLACED NEW. (TC# 20060125002)
